I would like to stop taking Trazodone 50MG. Last year my son died and I went to the psychiatrist to give me some advices to bear the pain. He gave me Trazodone, the lowest dose. After a year, I don't feel the need to take it anymore because I think it affects my memory. I would like to go on without medicines. I have activities, I paint, I cook, I do gardening. My question is : can I stop taking this medicine?
Hi, Adam! You probably no longer need to take this medication, but please take my friend, masso's, advice and ask your doctor for a tapering discontinuation schedule. Some people do experience a sort of "withdrawal" when stopping an antidepressant including a rebound of the symptoms it was originally prescribed for.
Since you seem to be doing so well why take any chances?
I'm very sorry for your loss and I wish you all the best.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jul 2012 • 5 answers
Posted 19 Jun 2013 • 2 answers
Posted 14 Sep 2016 • 1 answer
Posted 25 Jan 2018 • 3 answers
Posted 13 Mar 2018 • 1 answer